Details for van Soest, R.W.M. and H. Lehnert, 1997
 
Citation van Soest, R.W.M. and H. Lehnert 1997 The genus Julavis de Laubenfels (Porifera: Halichondrida). Proc. Biol. Soc. Washington 110(4):502-510.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 82094
Language English
Usage not seen
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
Cross references 81728
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by , 12/10/04 ,  php script by , 09/05/08 ,  last modified by sortiz 08/24/17